MAUDE Adverse Event Report: Silk Road Medical ENROUTE Transcarotid Stent; Stent, Carotid

Silk Road Medical ENROUTE Transcarotid Stent; Stent, Carotid
Model Number SR-0940-CS
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Stroke/CVA (1770); Intracranial Hemorrhage (1891); Obstruction/Occlusion (2422); Thrombosis/Thrombus (4440)
Date of Event 05/11/2026
Type of Reportable Event Death
Event or Problem Description
It was reported that the patient experienced stroke symptoms, blood clot, and a hemorrhagic bleed, which required additional intervention.The patient subsequently died.The patient presented as symptomatic for a left transcarotid artery revascularization (tcar) procedure.An enroute transcarotid stent system (tss) was selected for use.During the procedure, a stationary prolapse was identified at the distal end of the deployed stent.The physician elected to reline the vessel with an additional enroute stent.Repeat digital subtraction angiography (dsa) and orthogonal imaging demonstrated resolution of the prolapse with no residual findings, and the procedure was completed.Following completion of a neurological examination, the patient was transferred to the intensive care unit (icu) in stable condition.Approximately one hour after arrival in the icu, the patient developed thrombosis and a hemorrhagic bleed and subsequently underwent thrombectomy and coiling.Additional information indicated that the patient had not been taking prescribed blood-thinner medications.The patient was plavix-resistant and had missed two doses of brilinta on the saturday and sunday prior to the procedure.A loading dose of brilinta was administered on the day of the procedure; however, the exact timing of the p2y12 loading dose and aspirin administration relative to procedural effectiveness was not reported.On (b)(6) 2026, it was reported that the patient died following extubation on (b)(6) 2026.
 
Event or Problem Description
 
Additional Manufacturer Narrative
It was confirmed that this device met manufacturing specification prior to distribution and there no manufacturing deviations which could have contributed to the reported event.Review of the instructions for use (ifu) confirmed that the content was sufficient and did not contribute to the reported event; therefore, no updates are required to the document at this time.A review of the enroute transcarotid stent device confirmed that the reported event is a known event defined in the product's risk management documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of no problem detected.

Brand Name
ENROUTE Transcarotid Stent
Common Device Name
Stent, Carotid
Manufacturer (Section D)
Silk Road Medical
1213 innsbruck drive
sunnyvale CA 94089
Manufacturer (Section G)
CORDIS US CORP
14201 nw 60th avenue
miami lakes FL 33014
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(763)494-1632
MDR Report Key25437404
Report Number2124215-2026-30559
Device Sequence Number18719572
Product Code NIM
UDI-Device Identifier00811311020508
UDI-Public(01)00811311020508(17)280930(10)18522933
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSR-0940-CS
Device Catalogue NumberSR-0940-CS
Device Lot Number0018522933
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2026
Supplement Date Received by Manufacturer07/15/2026
Initial Report FDA Received Date06/08/2026
Supplement Report FDA Received Date08/11/2026
Date Device Manufactured10/31/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death; Required Intervention; Hospitalization;
Patient Age82 YR
Patient SexMale